# SDR R61A20100154

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 5,683 hours, 4,585 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0992
- Condition: Defective
- Location: Cabin
- Part time: 5,681 hours, 4,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** THIS WRITE-UP WAS GENERATED DURING HEAVY CHECK***  MAINTENANCE REPORTED THE AFT EMERGENCY EVAC SLIDE LANYARD PINS WOULDN'T LOCK.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY EVAC SLIDE PER EMB AMM, OPS CHECK GOOD.
